# SDR CALA2020030900609

- Difficulty date: March 7, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N53441
- Make and model: Boeing 737924ER
- Aircraft serial: 30131
- Aircraft time: 36,129 hours, 12,418 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM STA 986 HAS CORROSION RBL 4-12.( REF FLEET CYCLE LOGP AGE # 9732320) REPAIRED FLOOR BEAM AT STA 986 PER SRM 53-00-51 REPAIR 1. (SEE FLEETCYCLE LOG PAGE # 9732320 FOR WORKED PERFORMED)
